Popular Pages :


Blog Comments

  1. kapluzie123's Avatar
    great job Jess..
  2. jessrand's Avatar
    I was really hungry too...! But I have messed with my dosage (injection) and have been so much better. Don't give up on it! I am not sure how to tweak the drops... Ask Grammy on the forum.. She will help you.
  3. Dragonrider's Avatar
    Having a very hard time. I just started and thought loaded up very well...I gained 5 lbs!! I am taking the drops which are 10 drops 3x daily. I am really hungry right now! I am trying to really focus on just getting through this day....
  4. kapluzie123's Avatar
    also- September 2015 losers
  5. kapluzie123's Avatar
    there is a thread called --- middle September starting--- it's located in phase 2--- if you click on "what's new" above- you should find some posts and then click on see more.... it will bring you to the thread.
  6. jessrand's Avatar
    Design, I am using the HCG Injections for NuImage. I WAS using 200 but I am going to start off with 125 tomorrow since I skipped today. My starting weight was 171.2 and I gained about 4 pounds on the load. I have lost about three more pounds. So total of 7.2 including load weight. I am new to this, so I am not sure how to word all that

    Thanks, Kapluzie! I looked for one, didn't find one.. Maybe I'll start one.
  7. kapluzie123's Avatar
    Great Job!! You will feel better soon.. keep posting.. find a thread ( this is a blog). You will be amazed at how many others are going through what you are-- and the support is truly amazing! Hope to see you writing in the threads... I can suggest trying to find a thread that says something like:
    P2- starting in mid september
  8. design2host's Avatar
    Good Luck Jessrand. Could you tell us which drops / shots you are using and how much you have lost in total. Great work and keep it going
  9. jessrand's Avatar
    Oh really??? I thought the higher it was the LESS hungry you get? Ok.. I will try lowering it down to 150 again and see how that works for me tomorrow. I really appreciate your feed back!
  10. kapluzie123's Avatar
    you may be experiencing hunger because your dose is too high. hunger is a common side effect of a too high dose. Seek out grammy in "ask grammy" and she will help you get to your sweet spot. good luck